Finite element method to solve the spectral problem for arbitrary self-adjoint extensions of the Laplace-Beltrami operator on manifolds with a boundary

e-Archivo Repository

e-Archivo estará en modo consulta durante los próximos días. Por favor, NO DEPOSITE ningún trabajo. Los enlaces a través del handle no están accesibles, si necesita hacer una búsqueda de sus publicaciones, pinche en "Navegar por" "Autores". Disculpen las molestias.

Show simple item record

dc.contributor.author López Yela, Alberto
dc.contributor.author Pérez Pardo, Juan Manuel
dc.date.accessioned 2021-02-22T12:00:23Z
dc.date.available 2021-02-22T12:00:23Z
dc.date.issued 2017-10-15
dc.identifier.bibliographicCitation López-Yela, A., Pérez-Pardo, J. M. (2017). Finite element method to solve the spectral problem for arbitrary self-adjoint extensions of the Laplace–Beltrami operator on manifolds with a boundary. Journal of Computational Physics, 347, 235–260.
dc.identifier.issn 0021-9991
dc.identifier.uri http://hdl.handle.net/10016/31986
dc.description.abstract A numerical scheme to compute the spectrum of a large class of self-adjoint extensions of the Laplace-Beltrami operator on manifolds with boundary in any dimension is presented. The algorithm is based on the characterisation of a large class of self-adjoint extensions of Laplace-Beltrami operators in terms of their associated quadratic forms. The convergence of the scheme is proved. A two-dimensional version of the algorithm is implemented effectively and several numerical examples are computed showing that the algorithm treats in a unified way a wide variety of boundary conditions.
dc.format.extent 26
dc.language.iso eng
dc.publisher Elsevier
dc.rights © 2017 Elsevier
dc.rights Atribución-NoComercial-SinDerivadas 3.0 España
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subject.other Self-adjoint extensions
dc.subject.other Spectral problem
dc.subject.other Laplace
dc.subject.other Higher dimension
dc.subject.other Boundary conditions
dc.subject.other Finite element method
dc.title Finite element method to solve the spectral problem for arbitrary self-adjoint extensions of the Laplace-Beltrami operator on manifolds with a boundary
dc.type research article
dc.subject.eciencia Matemáticas
dc.identifier.doi https://doi.org/10.1016/j.jcp.2017.06.043
dc.rights.accessRights open access
dc.identifier.publicationfirstpage 235
dc.identifier.publicationlastpage 260
dc.identifier.publicationtitle Journal of Computational Physics
dc.identifier.publicationvolume 347
dc.identifier.uxxi AR/0000026667
dc.affiliation.dpto UC3M. Departamento de Matemáticas
dc.affiliation.grupoinv UC3M. Grupo de Investigación: Análisis Aplicado
dc.type.hasVersion AM
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record